Alert archive / Nebraska / Tornado Warnings in 2011
Tornado Warning 59, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at Jun 20, 2011, 3:29 PM CDT for Furnas County, Harlan County, Phelps County, Nebraska. It was in force for 19 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2011, 3:29 PM CDT (20:29 UTC)
- Expired
- Jun 20, 2011, 3:48 PM CDT
- In force
- 19 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
Counties Furnas County, NE, Harlan County, NE, Phelps County, NE
The radar
The Grand Island radar (KUEX), 98 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 3:32 PM CDT | TORNADO | 6 Nne Stamford, NE | TORNADO LASTED APPROXIMATELY 3 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 1:00 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.5 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 163 J/kg
- Mixed-layer CIN
- -253 J/kg
- Mixed-layer LCL
- 570 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
833
WFUS53 KGID 202029
TORGID
NEC065-083-137-202100-
/O.NEW.KGID.TO.W.0059.110620T2029Z-110620T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
329 PM CDT MON JUN 20 2011
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN FURNAS COUNTY IN SOUTH CENTRAL NEBRASKA...
NORTHWESTERN HARLAN COUNTY IN SOUTH CENTRAL NEBRASKA...
SOUTHWESTERN PHELPS COUNTY IN SOUTH CENTRAL NEBRASKA...
* UNTIL 400 PM CDT
* AT 326 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CONFIRMED TORNADO NEAR STAMFORD...OR 22 MILES SOUTHWEST OF
HOLDREGE. DOPPLER RADAR SHOWED THIS TORNADO MOVING NORTH AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
OXFORD AND ATLANTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT...EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.
&&
LAT...LON 4035 9967 4035 9964 4044 9964 4040 9928
4008 9954 4015 9973
TIME...MOT...LOC 2029Z 200DEG 22KT 4017 9955
HAIL 1.50IN
$$
PFANNKUCH2 follow-up statements
883
WWUS53 KGID 202038 RRA
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
338 PM CDT MON JUN 20 2011
NEC065-083-137-202100-
/O.CON.KGID.TO.W.0059.000000T0000Z-110620T2100Z/
FURNAS NE-HARLAN NE-PHELPS NE-
338 PM CDT MON JUN 20 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN PHELPS...
NORTHWESTERN HARLAN AND NORTHEASTERN FURNAS COUNTIES UNTIL 400 PM
CDT...
AT 335 PM CDT...A STORM CHASER REPORTED A TORNADO. THIS TORNADO WAS
LOCATED 6 MILES NORTHEAST OF STAMFORD...OR 18 MILES SOUTHWEST OF
HOLDREGE...MOVING NORTH AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
ATLANTA...RURAL NORTHWEST HARLAN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT... EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.
&&
LAT...LON 4013 9951 4019 9971 4035 9967 4035 9964
4044 9964 4040 9928
TIME...MOT...LOC 2038Z 200DEG 22KT 4022 9952
HAIL 1.00IN
$$
PFANNKUCH300
WWUS53 KGID 202048
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
348 PM CDT MON JUN 20 2011
NEC065-083-137-202058-
/O.CAN.KGID.TO.W.0059.000000T0000Z-110620T2100Z/
FURNAS NE-HARLAN NE-PHELPS NE-
348 PM CDT MON JUN 20 2011
...THE TORNADO WARNING FOR SOUTHWESTERN PHELPS...NORTHWESTERN HARLAN
AND NORTHEASTERN FURNAS COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO APPEARS CAPABLE OF PRODUCING A TORNADO.
A TORNADO WATCH REMAINS IN EFFECT THROUGH 8 PM...AND ADDITIONAL
SEVERE STORMS ARE POSSIBLE THIS AFTERNOON.
LAT...LON 4013 9951 4019 9971 4035 9967 4035 9964
4044 9964 4040 9928
TIME...MOT...LOC 2048Z 200DEG 22KT 4028 9949
$$
PFANNKUCHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Jun 20, 12:41 PM CDT, 2 hours 48 minutes earlier.
Area forecast discussion, Jun 20, 12:41 PM CDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 1241 PM CDT MON JUN 20 2011 .AVIATION...18Z TAF. PRIMARY FORECAST CONCERN FOR THIS TAF PERIOD LIES WITH A FRONTAL BOUNDARY PUSHING THROUGH THE AREA AND THUNDERSTORM CHANCES. A LARGE UPPER LEVEL LOW PRESSURE SYSTEM WILL CONTINUE TO MAKE ITS WAY ONTO THE PLAINS TODAY...AND IS EXPECTED TO BE THE FORCING BEHIND ANOTHER ROUND OF THUNDERSTORMS. AT THE SURFACE...LOW PRESSURE CURRENTLY SITS OVER NC KS...WITH A FRONTAL BOUNDARY EXTENDING EAST NEAR THE NE/KS BORDER AND ANOTHER NORTH THROUGH THE GENERAL AREA OF THE TERMINAL. THIS IS MAKING THE WIND FORECAST TRICKY...BUT AM EXPECTING EASTERLY WINDS TO REMAIN THE CASE THIS AFTERNOON...GRADUALLY GETTING A MORE NORTHERLY COMPONENT THIS EVENING...BEFORE BECOMING NORTHWESTERLY TONIGHT. EXACT STARTING TIME/POINT FOR THUNDERSTORM ACTIVITY A LITTLE DIFFICULT TO NAIL DOWN...BUT AM EXPECTING THE BETTER CHANCES FOR THUNDERSTORMS TO AFFECT THE TERMINAL AREA TO COME IN THE MID AFTERNOON TO EARLY EVENING HOURS. OBVIOUSLY ONCE ACTIVITY ACTUALLY STARTS THE TIMES MAY HAVE TO BE ADJUSTED. && .PREV DISCUSSION... /ISSUED 903 AM CDT MON JUN 20 2011/ UPDATE...FORECAST UPDATED TO ADD SOME POPS IN FOR THIS MORNING TO THE SOUTHWESTERN CWA AND FOR SEVERE THUNDERSTORM WATCH 522 VALID THROUGH 3 PM. PREV DISCUSSION... /ISSUED 558 AM CDT MON JUN 20 2011/ DISCUSSION...A STRONG UPPER LEVEL LOW PRESSURE OVER THE CENTRAL ROCKIES THIS MORNING IS EXPECTED TO LIFT NORTHEASTWARD LATER TODAY...BRINGING YET ANOTHER MODERATE RISK FOR SEVERE WEATHER ACROSS PORTIONS OF THE FORECAST AREA THIS AFTERNOON AND EVENING. STRONG DYNAMICAL FORCING ASSOCIATED WITH THIS UPPER LEVEL LOW IS ALREADY FIRING OFF THUNDERSTORM ACTIVITY ACROSS EASTERN COLORADO THIS MORNING...WITH THIS CONVECTION EXPECTED TO INTENSIFY AND SPREAD EASTWARD THROUGH THE AFTERNOON HOURS. WITH THE SURFACE LOW ALSO EXPECT TO DEVELOP AND TRACK ACROSS CENTRAL NEBRASKA THIS AFTERNOON AND EVENING...CONDITIONS WILL BE VERY FAVORABLE FOR ANOTHER ROUND OF SEVERE WEATHER...AND ONCE AGAIN INTRODUCED SEVERE WORDING INTO THE FORECAST FOR THE LATE AFTERNOON AND EVENING HOURS...WHEN THIS POTENTIAL APPEARS GREATEST. ADDITIONALLY... DECIDED TO HIGHLIGHT THE POTENTIAL FOR TORNADOES IN THE HWO FOR THE AREAS UNDER A MODERATE RISK FROM SPC...WHERE BEST INSTABILITY AND SHEAR ARE EXPECTED TO BE LATER TODAY. WHILE SEVERE WEATHER IS A MAJOR CONCERN FOR THIS AFTERNOON AND EVENING...THERE WILL ALSO BE THE POTENTIAL FOR TORRENTIAL RAINFALL WITH THESE STORMS...AND LOCALIZED FLOODING MAY ALSO BECOME A CONCERN BY THE LATE AFTERNOON OR EVENING HOURS. FOR TUESDAY...EXPECT MOISTURE WRAPPING AROUND THE BACKSIDE OF THIS LOW PRESSURE SYSTEM TO RESULT IN ONE MORE DAY OF UNSETTLED WEATHER ACROSS THE REGION...AS WELL AS RESULT IN BREEZY NORTHERLY WINDS...AS A FAIRLY TIGHT SURFACE PRESSURE GRADIENT IS EXPECTED BEHIND THIS SYSTEM. HOWEVER...ONCE THIS SYSTEM LIFTS INTO THE MISSISSIPPI RIVER VALLEY ON WEDNESDAY...HIGH PRESSURE WILL ESTABLISH ITSELF ACROSS THE CENTRAL AND HIGH PLAINS FOR THE MIDDLE OF THE WEEK...HELPING TO DIMINISH RAINFALL CHANCES WEDNESDAY THROUGH FRIDAY. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && AVIATION/UPDATE...ADO PREV DISCUSSION...ROSSI
Hazardous weather outlook, Jun 20, 12:05 PM CDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 1205 PM CDT MON JUN 20 2011 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 211200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 1205 PM CDT MON JUN 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA...ESPECIALLY DURING THE MID AFTERNOON THROUGH EVENING HOURS. THERE WILL BE THE POTENTIAL FOR HAIL UP TO THE SIZE OF TENNIS BALLS...DAMAGING WIND GUSTS TO 70 MPH...AND ISOLATED TORNADOES. THE PRIMARY RISK FOR SEVERE WEATHER...INCLUDING TORNADOES...FOCUSES ALONG AND NORTH OF A LINE FROM RAVENNA TO GENEVA NEBRASKA. LOCALLY HEAVY RAINFALL IN EXCESS OF ONE INCH IS POSSIBLE ACROSS THE OUTLOOK AREA THROUGH TONIGHT...WHICH COULD LEAD TO FLOODING CONCERNS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE WILL BE A CHANCE FOR ISOLATED THUNDERSTORMS ACROSS THE OUTLOOK AREA ON TUESDAY. A FEW MAY BE ON THE STRONG SIDE...WITH HAIL UP TO THE SIZE OF NICKELS AND GUSTY WINDS UP TO 50 MPH POSSIBLE. BETWEEN FRIDAY NIGHT AND SUNDAY...THERE ARE VARIOUS...OFF AND ON CHANCES FOR THUNDERSTORMS ACROSS THE OUTLOOK AREA. ALTHOUGH IT IS TOO EARLY TO DETERMINE SPECIFICS...IT IS LIKELY THAT AT LEAST A FEW SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS WILL AFFECT THE REGION DURING THIS TIME...ALONG WITH THE POSSIBILITY OF LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING...ESPECIALLY NORTH OF A LINE FROM RAVENNA TO GENEVA NEBRASKA. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) ADO/PFANNKUCH
In the hours before
Special weather statement, Jun 20, 1:50 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
150 PM CDT MON JUN 20 2011
KSZ005-017-NEZ082-083-201945-
FURNAS NE-HARLAN NE-PHILLIPS KS-ROOKS KS-
150 PM CDT MON JUN 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARLAN...SOUTHERN
FURNAS...PHILLIPS AND NORTHWESTERN ROOKS COUNTIES UNTIL 245 PM CDT...
AT 139 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO AND ALSO LARGE
DESTRUCTIVE HAIL...CENTERED 7 MILES NORTH OF MORLAND...OR 12 MILES
NORTHWEST OF HILL CITY...MOVING NORTHEAST AT 30 MPH.
ALTHOUGH IT IS NOT CERTAIN AT THIS TIME WHETHER THIS STORM WILL
MAINTAIN ITS CURRENT INTENSITY...IT COULD START AFFECTING PORTIONS
OF PHILLIPS AND POSSIBLY NORTHWEST ROOKS COUNTIES IN KANSAS...ALONG
WITH SOUTHERN FURNAS AND HARLAN COUNTIES IN SOUTH CENTRAL NEBRASKA
BETWEEN 215 AND 315 PM. PLEASE REMAIN AWARE OF THE WEATHER SITUATION
OVER THE NEXT 30 TO 90 MINUTES...IN CASE WARNINGS ARE ISSUED.
LOCATIONS POTENTIALLY NEAR THE PATH OF THIS STORM INCLUDE...
PHILLIPSBURG...
LOGAN...
SPEED...
PRAIRIE VIEW...
LONG ISLAND...
WOODRUFF...
BEAVER CITY...
GLADE...
HENDLEY...
WILSONVILLE...
THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4014 10017 4014 9965 4009 9951 3973 9918
3947 9960 3956 9961 3957 9963 4000 9963
4000 10018
TIME...MOT...LOC 1844Z 214DEG 26KT 3948 10002
PFANNKUCHLocal storm report, Jun 20, 2:07 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
207 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG CAMBRIDGE 40.28N 100.17W
06/19/2011 FURNAS NE LAW ENFORCEMENT
MAIN TRANSMISSION LINES BLOWN DOWN JUST NORTH OF
CAMBRIDGE. AIR CONDITIONING UNITS BLOWN OFF OF HOSPITAL
IN CAMBRIDGE.
0938 PM TSTM WND GST 1 E ARAPAHOE 40.31N 99.88W
06/19/2011 E65.00 MPH FURNAS NE EMERGENCY MNGR
45 TO 50 MPH WINDS WITH GUSTS OF 65 MPH. ALSO ROTATION IN
STORM.
0940 PM TSTM WND DMG 3 NW ARAPAHOE 40.34N 99.94W
06/19/2011 FURNAS NE EMERGENCY MNGR
GARAGE AND BARN DESTROYED. TREES 1.5 TO 2 FEET IN
DIAMETER ARE DOWN. POWER LINES ARE ALSO DOWN.
0959 PM HAIL ARAPAHOE 40.31N 99.90W
06/19/2011 E2.50 INCH FURNAS NE STORM CHASER
1003 PM HAIL 4 N ARAPAHOE 40.36N 99.90W
06/19/2011 E1.75 INCH GOSPER NE LAW ENFORCEMENT
GOLF BALL SIZED HAILED REPORTED NEAR GOSPER COUNTY LINE
1005 PM TSTM WND GST 2 N EDISON 40.31N 99.78W
06/19/2011 E65.00 MPH FURNAS NE EMERGENCY MNGR
1008 PM HAIL ARAPAHOE 40.31N 99.90W
06/19/2011 E1.75 INCH FURNAS NE STORM CHASER
1012 PM HAIL 4 E ARAPAHOE 40.31N 99.82W
06/19/2011 E2.50 INCH FURNAS NE STORM CHASER
1013 PM HAIL 1 N EDISON 40.29N 99.78W
06/19/2011 E1.50 INCH FURNAS NE EMERGENCY MNGR
1030 PM HAIL 6 NNW OXFORD 40.33N 99.68W
06/19/2011 E2.50 INCH FURNAS NE CO-OP OBSERVER
DELAYED REPORT. TIME ESTIMATED FROM RADAR.
1036 PM HAIL CAMBRIDGE 40.28N 100.17W
06/19/2011 E1.75 INCH FURNAS NE LAW ENFORCEMENT
1037 PM HAIL 4 SW ATLANTA 40.33N 99.53W
06/19/2011 E1.50 INCH HARLAN NE EMERGENCY MNGR
CORRECTED FOR LOCATION.
1104 PM HAIL 2 SW HOLDREGE 40.42N 99.40W
06/19/2011 E0.50 INCH PHELPS NE PUBLIC
1140 PM HAIL 8 WNW ELBA 41.33N 98.71W
06/19/2011 E1.75 INCH HOWARD NE COCORAHS
DELAYED REPORT OF HAIL AND 60 MPH WINDS FROM NEBRASKA
RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.
TIME ESTIMATED FROM RADAR.
1153 PM HAIL COTESFIELD 41.36N 98.63W
06/19/2011 E2.50 INCH HOWARD NE LAW ENFORCEMENT
1235 AM TSTM WND DMG ST. PAUL 41.21N 98.46W
06/20/2011 HOWARD NE CO-OP OBSERVER
2-3 INCH DIAMETER TREE LIMBS DOWN. PEA TO PENNY SIZE
HAIL.
1246 AM HAIL CAMBRIDGE 40.28N 100.17W
06/20/2011 E2.75 INCH FURNAS NE COUNTY OFFICIAL
WINDS ESTIMATED AT 60 TO 70 MPH.
1258 AM HAIL 4 W ELWOOD 40.59N 99.94W
06/20/2011 E0.88 INCH GOSPER NE LAW ENFORCEMENT
DELAYED REPORT OF NICKEL SIZE HAIL 4 W OF ELWOOD.
0115 AM HAIL 10 S ELWOOD 40.44N 99.86W
06/20/2011 E1.25 INCH GOSPER NE LAW ENFORCEMENT
0116 AM HAIL 6 N ARAPAHOE 40.39N 99.90W
06/20/2011 E1.25 INCH GOSPER NE EMERGENCY MNGR
0117 AM HAIL 12 S ELWOOD 40.42N 99.86W
06/20/2011 E1.50 INCH GOSPER NE LAW ENFORCEMENT
0120 AM HAIL ALDA 40.86N 98.47W
06/20/2011 E0.75 INCH HALL NE STORM CHASER
0130 AM HAIL 8 NNE SCOTIA 41.58N 98.64W
06/20/2011 E1.75 INCH GREELEY NE TRAINED SPOTTER
DELAYED REPORT VIA NERAIN OBSERVER. GOLF BALL SIZE
STARTED AROUND 130AM AND LASTED 15-20 MINUTES.
0144 AM TSTM WND DMG 2 SW SILVER CREEK 41.31N 97.69W
06/20/2011 MERRICK NE LAW ENFORCEMENT
CORRECTED LOCATION FROM ORIGINAL REPORT TO PUT IN MERRICK
COUNTY. OLD ELEVATOR BLOWN ACROSS HIGHWAY 30. DEBRIS
COVERING THE ROAD BETWEEN CLARKS AND SILVER CREEK. POWER
LINES DOWN IN CLARKS AND POWER IS OUT TO THE TOWN OF
CLARKS.
0202 AM HAIL 2 SW SILVER CREEK 41.31N 97.69W
06/20/2011 E1.75 INCH MERRICK NE LAW ENFORCEMENT
CORRECTED LOCATION FROM ORIGINAL REPORT
0205 AM HAIL 5 S DUNCAN 41.32N 97.49W
06/20/2011 E2.75 INCH POLK NE PUBLIC
DELAYED REPORT FROM PUBLIC RELAYED BY OMAHA NATIONAL
WEATHER SERVICE OFFICE.
0211 AM HAIL 3 W KEARNEY 40.70N 99.14W
06/20/2011 E1.00 INCH BUFFALO NE TRAINED SPOTTER
0220 AM HAIL 2 NW SHELBY 41.21N 97.45W
06/20/2011 E1.75 INCH POLK NE PUBLIC
DELAYED REPORT OF HAIL WHICH CAUSED BROKEN SIDING ON
THEIR HOME. TIME ESTIMATED FROM RADAR.
0327 AM TSTM WND GST 2 E CHAPMAN 41.02N 98.12W
06/20/2011 E60.00 MPH MERRICK NE PUBLIC
0330 AM TSTM WND GST CENTRAL CITY 41.11N 98.00W
06/20/2011 E60.00 MPH MERRICK NE LAW ENFORCEMENT
0917 AM HEAVY RAIN 7 NW ARAPAHOE 40.38N 99.99W
06/20/2011 M3.00 INCH GOSPER NE TRAINED SPOTTER
STORM TOTAL RAINFALL IN LAST 24 HOURS. REPORT FROM
NEBRASKA RAINFALL ASSESSMENT AND INFORMATION NETWORK
&&
REEDLocal storm report, Jun 20, 2:51 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
251 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TORNADO 2 NW LONG ISLAND 39.97N 99.56W
06/20/2011 PHILLIPS KS LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS TORNADO 2 MILES NORTHWEST OF LONG
ISLAND MOVING NORTHEAST.
&&
REEDLocal storm report, Jun 20, 3:16 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
316 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL 6 S STAMFORD 40.04N 99.59W
06/20/2011 E1.50 INCH HARLAN NE LAW ENFORCEMENT
&&
NWSLocal storm report, Jun 20, 3:18 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
318 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TORNADO 6 S STAMFORD 40.04N 99.59W
06/20/2011 HARLAN NE LAW ENFORCEMENT
3 TORNADOES SPOTTED 6 MILES SOUTH OF STAMFORD.
&&
NWSSpecial weather statement, Jun 20, 3:19 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
319 PM CDT MON JUN 20 2011
NEZ060-073-202045-
DAWSON NE-PHELPS NE-
319 PM CDT MON JUN 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PHELPS AND EXTREME
SOUTHEASTERN DAWSON COUNTIES UNTIL 345 PM CDT...
AT 316 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LOOMIS...OR 11 MILES NORTHWEST OF
HOLDREGE...MOVING NORTH AT 15 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN DAWSON AND NORTHWESTERN
PHELPS COUNTIES.
THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4069 9941 4067 9941 4067 9934 4046 9939
4047 9965 4068 9964 4069 9966 4070 9966
TIME...MOT...LOC 2020Z 161DEG 12KT 4056 9954The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:58 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper | 62 min |
| Jun 19, 9:25 PM CDT | Tornado Warning | GID | Furnas | 35 min |
| Jun 19, 9:48 PM CDT | Tornado Warning | GID | Furnas, Gosper | 27 min |
| Jun 19, 9:56 PM CDT | Tornado Warning | GID | Furnas | 34 min |
| Jun 19, 10:02 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper, Harlan, Phelps | 58 min |
| Jun 19, 10:21 PM CDT | Areal Flood Warning | GID | Furnas, Gosper | 12 hr |
| Jun 19, 10:29 PM CDT | Tornado Warning | GID | Furnas, Harlan | 46 min |
| Jun 19, 10:53 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan, Kearney, Phelps | 67 min |
| Jun 19, 11:14 PM CDT | Tornado Warning | GID | Franklin, Harlan, Kearney, Phelps | 31 min |
| Jun 19, 11:15 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard, Sherman, Valley | 45 min |
| Jun 19, 11:26 PM CDT | Special Weather Statement | GID | Dawson | 34 min |
| Jun 19, 11:53 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard | 52 min |
| Jun 19, 11:55 PM CDT | Special Weather Statement | GID | Kearney | 35 min |
| Jun 20, 12:03 AM CDT | Severe Thunderstorm Warning | GID | Dawson | 42 min |
| Jun 20, 12:21 AM CDT | Special Weather Statement | GID | Polk | 9 min |
| Jun 20, 12:29 AM CDT | Special Weather Statement | GID | Gosper | 31 min |
| Jun 20, 12:33 AM CDT | Special Weather Statement | GID | Adams | 27 min |
| Jun 20, 12:37 AM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Hall, Kearney | 38 min |
| Jun 20, 12:37 AM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper | 38 min |
| Jun 20, 12:39 AM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard, Merrick, Nance | 51 min |
| Jun 20, 12:42 AM CDT | Severe Thunderstorm Warning | GID | Dawson | 48 min |
| Jun 20, 12:52 AM CDT | Tornado Warning | GID | Furnas, Gosper | 23 min |
| Jun 20, 1:08 AM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper, Harlan, Phelps | 52 min |
| Jun 20, 1:24 AM CDT | Severe Thunderstorm Warning | GID | Merrick, Nance | 51 min |
| Jun 20, 1:29 AM CDT | Special Weather Statement | GID | Valley | 31 min |
| Jun 20, 1:29 AM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper, Phelps | 31 min |
| Jun 20, 1:42 AM CDT | Severe Thunderstorm Warning | GID | Buffalo, Kearney, Phelps | 48 min |
| Jun 20, 1:51 AM CDT | Severe Thunderstorm Warning | GID | Polk | 39 min |
| Jun 20, 2:02 AM CDT | Tornado Warning | GID | Merrick, Polk | 28 min |
| Jun 20, 2:07 AM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Hall, Kearney | 38 min |
| Jun 20, 2:30 AM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard, Nance | 14 min |
| Jun 20, 3:07 AM CDT | Special Weather Statement | GID | Merrick | 23 min |
| Jun 20, 3:25 AM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick, Polk, York | 35 min |
| Jun 20, 3:55 AM CDT | Severe Thunderstorm Warning | GID | Merrick, Polk, York | 32 min |
| Jun 20, 4:40 AM CDT | River Flood Warning | GID | Buffalo, Kearney | 8 days |
| Jun 20, 2:20 PM CDT | Tornado Warning | GID | Furnas, Harlan | 40 min |
| Jun 20, 2:57 PM CDT | Tornado Warning | GID | Furnas, Harlan | 33 min |
| Jun 20, 3:19 PM CDT | Special Weather Statement | GID | Phelps | 26 min |
| Jun 20, 3:23 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper, Phelps | 52 min |
| Jun 20, 3:29 PM CDT | Tornado Warning | GID | Buffalo, Dawson, Gosper, Phelps | 31 min |
| Jun 20, 3:49 PM CDT | Special Weather Statement | GID | Buffalo | 26 min |
| Jun 20, 3:58 PM CDT | Tornado Warning | GID | Buffalo, Dawson, Gosper, Phelps | 47 min |
| Jun 20, 4:03 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Sherman | 42 min |
| Jun 20, 4:24 PM CDT | Special Weather Statement | GID | Clay, Fillmore, Hamilton, York | 51 min |
| Jun 20, 4:33 PM CDT | Tornado Warning | GID | Buffalo, Sherman | 42 min |
| Jun 20, 4:40 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hall, Hamilton, Howard, Merrick and 1 more | 31 min |
| Jun 20, 4:46 PM CDT | Tornado Warning | GID | Buffalo, Sherman | 44 min |
| Jun 20, 5:05 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Greeley, Hall, Hamilton, Howard and 4 more | 55 min |
| Jun 20, 5:08 PM CDT | Severe Thunderstorm Warning | GID | Sherman, Valley | 52 min |
| Jun 20, 5:18 PM CDT | Tornado Warning | GID | Hamilton, York | 27 min |
| Jun 20, 5:25 PM CDT | Tornado Warning | GID | Greeley, Howard, Sherman, Valley | 50 min |
| Jun 20, 5:35 PM CDT | Special Weather Statement | GID | Thayer | 25 min |
| Jun 20, 5:39 PM CDT | Tornado Warning | GID | Hamilton, Merrick, Polk, York | 36 min |
| Jun 20, 5:44 PM CDT | Tornado Warning | GID | Polk, York | 31 min |
| Jun 20, 5:53 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Hamilton, Howard, Merrick, Nance, Polk and 3 more | 52 min |
| Jun 20, 6:00 PM CDT | Areal Flood Warning | GID | Greeley, Howard, Sherman, Valley | 6 hr |
| Jun 20, 6:00 PM CDT | Tornado Warning | GID | Hamilton, Merrick, Polk, York | 45 min |
| Jun 20, 6:20 PM CDT | Special Weather Statement | GID | Furnas | 25 min |
| Jun 20, 6:31 PM CDT | Severe Thunderstorm Warning | GID | Furnas | 44 min |
| Jun 20, 6:43 PM CDT | Severe Thunderstorm Warning | GID | Merrick, Nance, Polk | 17 min |
Nearby
Tornado Warnings in Nebraska, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.